# SDR DALA2020031801933

- Difficulty date: March 13, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 INITIAL INSPECTION: ELECTRICAL ARC DAMAGE ON RH WINDOW NBR 3 AT COCKPIT. CORRECTIVE ACTION: SUMMARY OF NRC 00013: RH WINDOW NBR 3 AT COCKPIT WAS REMOVED AND THEN NEW WINDOW AT #3 RH POSITION WAS INSTALLED PER B757-300 AMM 56-11. OPERATIONAL TEST OK. (1528367)
